# SDR DHL9770505C

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, R/W INTERIOR WS 629.0 WING RIB LOWER FLANGE CRACKED AT STR 6.  STOP DRILLED CRACK.  PERFORMED HFEC CHECK.  INSTALLED REPAIR PER SRM 57-10-5 PAGE 4 AT R/W WS 629, STR 6 PER S/B 727-57-127.  REPAIR SIZE 3X8.  NON ROUTINE 2476.
